# SDR AALA2019080259013

- Difficulty date: July 16, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SUPPORT ANGLE AT BS 500I BETWEEN LBL 24 AND RBL 24. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1.
